CaltechAUTHORS
  A Caltech Library Service

Tensor spherical harmonics on S^2 and S^3 as eigenvalue problems

Sandberg, Vernon D. (1978) Tensor spherical harmonics on S^2 and S^3 as eigenvalue problems. Journal of Mathematical Physics, 19 (12). pp. 2441-2445. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:20120802-103726465

[img]
Preview
PDF - Published Version
See Usage Policy.

247Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20120802-103726465

Abstract

Tensor spherical harmonics for the 2‐sphere and 3‐sphere are discussed as eigenfunction problems of the Laplace operators on these manifolds. The scalar, vector, and second‐rank tensor harmonics are given explicitly in terms of known functions and their properties summarized.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.523649DOIUNSPECIFIED
http://jmp.aip.org/resource/1/jmapaq/v19/i12/p2441_s1PublisherUNSPECIFIED
Additional Information:© 1978 American Institute of Physics. Online Publication Date: 11 August 2008. Received 16 May 1977; revised manuscript received 7 April 1978. Work supported in part by the National Science Foundation Grant PHY76-07919. Chaim Weizmann Fellow.
Funders:
Funding AgencyGrant Number
NSFPHY76-07919
Chaim Weizmann FellowshipUNSPECIFIED
Issue or Number:12
Classification Code:PACS: 02.30.Gp
Record Number:CaltechAUTHORS:20120802-103726465
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20120802-103726465
Official Citation: Tensor spherical harmonics on S2 and S3 as eigenvalue problems Vernon D. Sandberg J. Math. Phys. 19, 2441 (1978); http://dx.doi.org/10.1063/1.523649
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32877
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:02 Aug 2012 18:16
Last Modified:03 Oct 2019 04:04

Repository Staff Only: item control page